MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number 8253200RF
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical devices: (b)(4)- nim mainframe response 3.0, serial # (b)(4), lot # 66403800, manufactured date ¿ feb/25/2010, 510(k) # k083124, udi # (b)(4).The nim patient interface (product # 8253200rf) was returned for analysis.Evaluation could not duplicate the reported event of no stimulation response.Evaluation found that the device failed the triboelectric immunity test and the p/i board was loose on channel 2 port.The cable was replaced.The device was repaired, tested to manufacturer product specifications and returned to the customer.The nim mainframe response (product # 8253001) was returned for analysis.Evaluation could not duplicate reported event of no stimulation response.Evaluation found that the feet were missing on the device, the feet were replaced.The software was upgraded to current specifications.The device was tested with the p/i cable and it passed all manufacturing specifications.There was no functional fault found with the device.The device was tested to manufacturer product specifications and returned to the customer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The facility reported that there was no stimulation response from the nim system.Biomedical engineer at the facility could not duplicate the issue of no stimulation response that was found during surgery.There was no patient impact.

Brand Name
NIM® 3.0 INTERFACE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key6943149
Report Number1045254-2017-00361
Device Sequence Number13665905
Product Code GWF
UDI-Device Identifier00613994858399
UDI-Public00613994858399
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Hospital Service Technician
Type of Report Initial
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253200RF
Device Catalogue Number8253200RF
Device Lot Number69916500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2017
Initial Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1